We study the problem of discrepancy of finite point sets in the unit square with respect to convex polygons, when the directions of the edges are fixed, when the number of edges is bounded, as well as when no such restrictions are imposed. In all three cases, we obtain estimates for the supremum norm that are very close to best possible. © 2007 Elsevier Inc. All rights reserved.

Chen, W., & Travaglini, G. (2007). Discrepancy with respect to convex poygons. JOURNAL OF COMPLEXITY, 23, 662-672 [10.1016/j.jco.2007.03.006].

Discrepancy with respect to convex poygons

TRAVAGLINI, GIANCARLO
2007

Abstract

We study the problem of discrepancy of finite point sets in the unit square with respect to convex polygons, when the directions of the edges are fixed, when the number of edges is bounded, as well as when no such restrictions are imposed. In all three cases, we obtain estimates for the supremum norm that are very close to best possible. © 2007 Elsevier Inc. All rights reserved.
Articolo in rivista - Articolo scientifico
discrepancy polygons
English
662
672
Chen, W., & Travaglini, G. (2007). Discrepancy with respect to convex poygons. JOURNAL OF COMPLEXITY, 23, 662-672 [10.1016/j.jco.2007.03.006].
Chen, W; Travaglini, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/6075
Citazioni
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 12
Social impact